# SDR CA000427026

- Difficulty date: April 5, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A300 B4-203
- Aircraft time: 29,083 hours
- Engine: Ge CF650C2
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Jackscrew
- Part number: CHA1061005A
- Condition: Jammed
- Location: Slat Actuator
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) SLATS JAMMED IN RETRACTED POSITION. NR 1 SLAT ACTUATOR FOUND TO BE TRIPPING TORQUE LIMITER AT MID STROKE OF RANGE REPLACED UNIT.
